应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (3): 553-565    DOI: 10.1007/s10255-018-0768-4
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
The Finite-time Ruin Probability of a Discrete-time Risk Model with Subexponential and Dependent Insurance and Financial Risks
Shi-jie WANG1, Chuan-wei ZHANG1, Xue-jun WANG1, Wen-sheng WANG2
1 School of Mathematic Sciences, Anhui University, Hefei 230601, China;
2 School of Economics, Hangzhou Dianzi University, Hangzhou 310018, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9